Classical Kantorovich operators revisited

  • A.-M. Acu
  • H. Gonska Univ. Duisburg-Essen, Germany


UDC 517.5
The main object of this paper is to improve some known estimates for the classical Kantorovich operators. We obtain a quantitative Voronovskaya-type result in terms of the second moduli of continuity, which improves some previous results. In order to explain the nonmultiplicativity of the Kantorovich operators, we present a Chebyshev – Gr¨uss inequality. Two Gr¨uss –Voronovskaya theorems for Kantorovich operators are also considered.
How to Cite
Acu, A.-M., and H. Gonska. “Classical Kantorovich Operators Revisited”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 6, June 2019, pp. 739-47,
Research articles